# SDR ASOA05311

- Difficulty date: March 26, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: MM67036511002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE RT LUNCH BOX UPPER PANEL ASSY AT THE HYDRAULIC CASE DRAIN LOCATION WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT LUNCH BOX UPPER PANEL ASSY AT THE HYDRAULIC CASE DRAIN LOCATION IAW.  (K)
